[ skip to content ]

Economics Imperialism as Kuhnian Revolution

Fine, Ben (2001) 'Economics Imperialism as Kuhnian Revolution.' International Paper in Political Economy, 8 (2). pp. 1-58.

Full text not available from this repository.
Item Type: Journal Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > Department of Economics
Depositing User: Mr Adam Field
Date Deposited: 09 Dec 2007 13:34
URI: http://eprints.soas.ac.uk/id/eprint/2363

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
235Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item